# SDR DHL9970245C

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, MAIN CABIN SHEAR WEB PLATE HAS CORROSION BELOW THE PLATE BS 1176 LBL 26.  REMOVED FASTENERS ON HAT CHANNEL ANGLE AT BS 1176 LBL26 AS PER SRM 51-30-2.  CUTOUT DAMAGE CORRODED AREA AS PER 727 SRM 51-40-2 SIZE CUT OUT 14 BY 15.  INSTALLED A WEB REPAIR AS PER B7272 SRM 51-40-2 FIG 1 AND 51-30-2 MAT USED .050 2024T3 5 BY 16 8 BY 17 LOT NR 335284 PO NR 8214616 (DOUBLER) FILLER .040 2024T3 14 BY 15 LOT NR 28428 PO NR 8314115.  ALODINED AND PRIMED TREATED PER B7272 SRM 51-10-2. N/R 3130.
